# SDR SWIA2020030348919

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CARGO DOOR FORWARD TRACK'S LOWER AFT SUPPORT/MOUNTING CHANNEL IS CRACKED. ( MARKED WITH ORANGE FLAG TAPE)   (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED NEW CHANNEL P/N 6001R35050-25 AT CARGO DOOR FORWARD TRACK'S LOWER AFT SUPPORT/MOUNTING REF BOMBARDIER DWG 601R35050 REV-AC AND CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
